MAUDE Adverse Event Report: LUMENIS LTD. VERSACUT TISSUE MORCELLATOR; 2. COMMON DEVICE NAME SOFT TISSUE MORCELLATOR AND ACCESSORIES

LUMENIS LTD. VERSACUT TISSUE MORCELLATOR; 2. COMMON DEVICE NAME SOFT TISSUE MORCELLATOR AND ACCESSORIES
Model Number VERSACUT MORCELLATOR
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although no patient injury or complications related to the event were reported & no medical intervention was reportedly required to preclude serious injury, the same malfunction might result in a cancelled major procedure should it recur, thus lumenis has determined this event to be mdr reportable.Lumenis has initiated capa # (b)(4) to further investigate intermittent versacut handpiece operation, and to determine if corrective action is required.
 
Event or Problem Description
A foreign user facility reported that during a holep procedure in which a lumenis versacut morcellator was being utilized, "intermittent behavior of a vc handpiece occurred during a procedure.As the facility did not have a second handpiece, the procedure was completed by use of an "electro-prostatectomy".No report of patient injury was received, and the malfunction did not cause or contribute to any change in the patient's status.

Brand Name
VERSACUT TISSUE MORCELLATOR
Common Device Name
2. COMMON DEVICE NAME SOFT TISSUE MORCELLATOR AND ACCESSORIES
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692
IS  20692
MDR Report Key8468016
Report Number3004135191-2019-00038
Device Sequence Number13831994
Product Code GEI
UDI-Device Identifier07290109141640
UDI-Public07290109141640
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVERSACUT MORCELLATOR
Device Catalogue Number0637-201-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date03/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1